# SDR ASAA2021022034152

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 46,238 hours, 13,748 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT, WOULD NOT RESTORE AFTER QRH PROCEDURE.  GROUNDED - YES.  PERFORMED FMC OPERATIONAL TEST AND SYSTEM TEST REF B737-800 AMM 34-61-00.  TEST OK, NO FAULTS NOTED.
